Journal of Mathematics of Kyoto University
- J. Math. Kyoto Univ.
- Volume 44, Number 4 (2004), 779-798.
On discontinuous Sturm-Liouville problems with transmission conditions
We consider a discontinuous Sturm-Liouville equation together with eigenparameter dependent boundary conditions and two supplementary transmission conditions at the point of discontinuity. By modifying some techniques of ,  and  we extend and generalize some approach and results of classic regular Sturm-Liouville problems to the similar problems with discontinuities. In particular, we introduce a special Hilbert space formulation such a way that the considered problem can be interpreted as an eigenvalue problem of suitable self-adjoint operator, then we construct the Green function and resolvent operator and derive an asymptotic formulas for eigenvalues and normalized eigenfunctions.
J. Math. Kyoto Univ., Volume 44, Number 4 (2004), 779-798.
First available in Project Euclid: 14 August 2009
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Mukhtarov, O. Sh.; Kadakal, Mahir; Muhtarov, F. S. On discontinuous Sturm-Liouville problems with transmission conditions. J. Math. Kyoto Univ. 44 (2004), no. 4, 779--798. doi:10.1215/kjm/1250281698. https://projecteuclid.org/euclid.kjm/1250281698